Journal article icon

Journal article

Reply to Correspondence: No Oscillations in Real Activator-Inhibitor Systems in Accomplishing Pattern Formation

Actions


Access Document


Publisher copy:
10.1007/s11538-012-9768-3

Authors


Gaffney, EA More by this author
Seirin Lee, S More by this author
Journal:
Bulletin of Mathematical Biology
Volume:
74
Issue:
10
Pages:
2268-2271
Publication date:
2012-10-05
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
URN:
uuid:797bde43-e541-4f10-8c94-41cc76e7fab9
Source identifiers:
354621
Local pid:
pubs:354621
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP